Doctor insights on:
Back Pain After Flu Shot
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Call the doctor: Your should be calling the doctor or clinic that gave you the shot and getting yourself checked out. ...Read more
GOOD!!!!: That is a good thing! that means the shot is working! in fact, many shots have something called an adjuvant in them. An adjuvants job is only to dram more immune response to the site of the shot. Immune response = swelling, redness, pain and itching. The flu shot is the same. So, congrats, your shot worked! cellulitis after shots is rare, but if red extends past a joint or you have pus get checked. ...Read moreSee 1 more doctor answer
Allergic to flu shot? In the past very severe pain after shot (1st time neck froze, next time severe back spasms). Needed Vicodin to get past pain.
I think I have a virus. Terrible knee pain, fever and dizziness. Then 3 days later cold symptoms. My joints ache but knees worst. Had flu shot.
Chills, feeling cold, mild chest pain, tingling discomfort in arms. Frequant urination. Had flu shot last year. Lower abdomen pain. Sex last night?
Infection?: It certainly sounds as if you have the beginnings of some type of an infection whether it be a viral respiratory ailment or more likely a urinary tract type of problem which not infrequently occurs after having had sexual relations especially in women with short urethras. ...Read more
I have a fever range from 99.3-101.3 with headache, muscle ache and pain, sore throat, stomach pain it been goin on for 3 days had flu shot 9/25/2014?
Other Virus: You probably have some other respiratory or entero virus infection, which are very common this time of year. You can let it run its course for 7-10 days with symptomatic, OTC meds, including Vit C and Zinc and good hydration. If still symptomatic, please get checked by your PMD. ...Read moreSee 1 more doctor answer
Heritage disc after getting trigger shot getting pain in middle of back where i got the shot why new pain?
3 days ago after sex I've suffered with Lower right abdominal pain back pain and pain while walking&sitting down?
Air?: It could be that air was pushed inside the abdomen through the uterus, through the fallopian tubes. It shouldn't be an infection, you wouldn't get one that fast. It could be a problem with the ovary or appendix but less likely, they would be very severe. ...Read more
Yes its quite common: It can last for less than a day in majority of people, but in some it could last longer, for a few days. If it last longer 2-3 days or is getting worse, see your pcp, as it might be something else. ...Read more
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
Two days ago, got shot. Hpv. Arm is swollen, nausea, fatigue, low grade fever, sleepless, chest pain on side of injection. Please help?
Reaction to vaccine: Sounds like you have a strong reaction to the vaccine/ side effects. You should call the doctors office you got it from and let them know, they may want to see you again to evaluate your reaction. ...Read more
I ended my Depo-Provera shot early jan. And still no period.Right lowerside abdmoinal pain nausea stomach pain.?
Common after Depo: Unfortunately, after stopping Depo-Provera provera, (medroxyprogesterone) it could take up to a year for your period to return (worst case scenario). On the other hand, with your symptoms, i would still suggest a pregnancy test to make sure you are not currently pregnant. ...Read moreSee 2 more doctor answers
Stabbing sharp pain in ear. I've had 5 ECT treatments. Last was on Monday. Pain started a few hours ago. Also have chills, neck and shoulder ache. No fever.
Unclear.: You may have a viral syndrome. What you describe is not a usual complication of ECT. But you should inform the ECT doctor and the anesthesiologist: there is the chance that additional treatments need to be postponed. ...Read more
Got the flu shot 4 weeks ago became sick few days ago w/sore &swollen glands, bil ear pain , congestion in back of throat achey is this flu or cold?
Several things: Your flu shot was early enough to protect you from those 3 strains but there has been other strains this year that have infected those who got the shot.There are a bunch of other viruses; adenovirus, parainfluenza virus & others that give symptoms like you describe.Rest, good hydration & diet should help you heal. ...Read moreSee 1 more doctor answer
After bein sick 1 week ago with naseua/vomiting headache abdominal pain and weakness it hascome back again after getting better but worse not pregnant?
Gastroenteritis?: Your symptoms sound possibly like an infection causing gastroenteritis. Depending on the cause (viruses/bacteria) this can come and go. Sometimes these infections can be recycled if you are not extremely careful with hand washing. If you are having diarrhoea, a stool sample should be sent for testing. A more thorough consult for more info would help. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Back pain after a shot
- Chest pain after flu shot
- Neck pain after flu shot
- Ask a doctor a question free online
- Shoulder pain after flu shot
- Armpit pain after flu shot
- Arm pain after flu shot
- Muscle pain after flu shot
- Talk to a infectious disease specialist online